RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2014, том 10, номер 3, страницы 320–327 (Mi jmag597)  

On One Nonlinear Boundary-Value Problem in Kinetic Theory of Gases

A. Kh. Khachatryana, Kh. A. Khachatryanb, T. H. Sardaryanb

a Armenian National Agrarian University, 74 Teryan St., Yerevan, 0009, Armenia
b Institute of Mathematics of National Academy of Sciences of Armenia, 24/5 Baghramyan Ave., Yerevan 0019, Armenia

Аннотация: In the paper, the solvability of one nonlinear boundary-value problem arising in kinetic theory of gases is studied. We prove the existence of global solvability of a boundary-value problem in the Sobolev space $W_{\infty}^1(\mathbb{R}^+).$ The limit of the solution is found by using some a'priori estimations. For the case of power nonlinearity, the uniqueness of the solution in a certain class of functions is proved. Some examples illustrating the obtained results are given.

Ключевые слова и фразы: boundary-value problem, monotony, nonlinear integral equation, iteration, limit of solution.

DOI: https://doi.org/10.15407/mag10.03.320

Полный текст: PDF файл (160 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 45G05, 35G55
Поступила в редакцию: 09.09.2013
Исправленный вариант: 05.02.2014
Язык публикации: английский

Образец цитирования: A. Kh. Khachatryan, Kh. A. Khachatryan, T. H. Sardaryan, “On One Nonlinear Boundary-Value Problem in Kinetic Theory of Gases”, Журн. матем. физ., анал., геом., 10:3 (2014), 320–327

Цитирование в формате AMSBIB
\RBibitem{KhaKhaSar14}
\by A.~Kh.~Khachatryan, Kh.~A.~Khachatryan, T.~H.~Sardaryan
\paper On One Nonlinear Boundary-Value Problem in Kinetic Theory of Gases
\jour Журн. матем. физ., анал., геом.
\yr 2014
\vol 10
\issue 3
\pages 320--327
\mathnet{http://mi.mathnet.ru/jmag597}
\crossref{https://doi.org/10.15407/mag10.03.320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3470291}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag597
  • http://mi.mathnet.ru/rus/jmag/v10/i3/p320

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:322
    Полный текст:91
    Литература:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018